# SDR AALA201707219031

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Part number: 140N2502U2
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN DECK FLOORBEAM BRACKET AT LBL 24.75 AND BS 1320. REPLACED THE BRACKET IAW SRM 51-40-02, AND SRM 51-40-05.
